MathSciNet Relay Station
MathSciNet bibliographic data
MR2271294 (2008i:22013) 22E50 (11F27)
Salmasian, Hadi A notion of rank for unitary representations of reductive groups based on Kirillov's orbit method. Duke Math. J. 136 (2007), no. 1, 1–49.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement